Data-dependent margin-based generalization bounds for classification

Antos, András and Kégl, B. and Linder, Tamás and Lugosi, Gábor (2002) Data-dependent margin-based generalization bounds for classification. JOURNAL OF MACHINE LEARNING RESEARCH, 3 (7). pp. 73-98.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2931

Update Item Update Item